A Relationship between The Nehari and The CarathéOdory-Toeplitz Extension Problems

Daniel Alpay, Israel Gohberg

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The solutions of the two extension problems mentioned in the title are described via linear fractional transformations. In this paper, we relate the coefficient matrix functions of these transformations.

Original languageEnglish
Pages (from-to)249-272
Number of pages24
JournalIntegral Equations and Operator Theory
Volume26
Issue number3
DOIs
StatePublished - 1 Jan 1996

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Cite this